MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP Medline Industries, Inc.; DAVINCI XI PACK-LF

MEDLINE INDUSTRIES, LP Medline Industries, Inc.; DAVINCI XI PACK-LF
Model Number DYNJ56423K
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/24/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer, during a laparoscopic procedure, a ruler from the surgical pack was used.Upon removal of the device from the patient, a piece was noted to be missing.The surgical staff did not locate the piece and it was decided not to perform procedure.A sample has been requested to be returned for evaluation.It has been determined that the reported event caused or contributed to serious injury, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
When ruler was removed, a piece was missing.

Brand Name
Medline Industries, Inc.
Common Device Name
DAVINCI XI PACK-LF
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key17031578
Report Number1423395-2023-00024
Device Sequence Number15180491
Product Code OHD
UDI-Device Identifier10195327325480
UDI-Public10195327325480
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberDYNJ56423K
Device Catalogue NumberDYNJ56423K
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2023
Initial Report FDA Received Date05/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown